Article: The west American mollusks of the genus Amphithalamus
Add this to your Mendeley library Report an error

Title

The west American mollusks of the genus Amphithalamus

By


Genre

Article

Date of Publication

Original Publication

Proceedings of The United States National Museum

Volume

41

Series / Issue

Issue: 1854

Pages

263--265

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.41-1854.263

Title

The west American mollusks of the genus Amphithalamus

By

Bartsch, Paul

Genre

Article

Date of Publication

1911

Original Publication

Proceedings of The United States National Museum

Volume

41

Series / Issue

Issue: 1854

Pages

263--265

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.41-1854.263

Identifiers

ISSN: 0096-3801

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>The west American mollusks of the genus Amphithalamus</title>
</titleInfo>
<name>
<namePart>Bartsch, Paul</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of The United States National Museum</title>
</titleInfo>
<part>
<detail type="volume">
<number>41</number>
</detail>
<extent unit="pages">
<start>263</start>
<end>265</end>
</extent>
<date>1911</date>
</part>
</relatedItem>
<identifier type="uri">http://www.biodiversitylibrary.org/part/68142</identifier>
</mods>

Download BibTeX citation

@article{bhlpart68142,
title = {The west American mollusks of the genus Amphithalamus},
journal = {Proceedings of The United States National Museum},
volume = {41},
url = {http://www.biodiversitylibrary.org/part/68142},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {Bartsch, Paul},
year = {1911},
pages = {3},
}

Download EndNote citation

%0 Journal Article
%A Bartsch, Paul
%D 1911
%T The west American mollusks of the genus Amphithalamus
%J Proceedings of The United States National Museum
%V 41
%U http://www.biodiversitylibrary.org/part/68142
%R 10.5479/si.00963801.41-1854.263